# SDR AALA20100404DFW01

- Difficulty date: April 4, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 56,894 hours, 23,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL HIGH TEMP LIGHT COME ON TWICE.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT PACK ON OUTLET SIDE OF AIR CYCLE MACHINE FLEX DUCT BLOWN OFF.  REPOSITIONED DUCT AND SECURED CLAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
